Discrete and Continuous Dynamical Systems - Series A (DCDS-A)

The uniform attractor of a multi-valued process generated by reaction-diffusion delay equations on an unbounded domain
Pages: 4343 - 4370, Issue 10, October 2014

doi:10.3934/dcds.2014.34.4343      Abstract        References        Full text (468.2K)           Related Articles

Yejuan Wang - School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, China (email)
Peter E. Kloeden - Institut für Mathematik, Goethe Universität, D-60054 Frankfurt am Main, Germany (email)

1 T. Caraballo, J. A. Langa, V. S. Melnik and J. Valero, Pullback attractors of nonautonomous and stochastic multivalued dynamical systems, Set-Valued Anal., 11 (2003), 153-201.       
2 T. Caraballo and J. Real, Attractors for 2D-Navier-Stokes models with delays, J. Differential Equations, 205 (2004), 271-297.       
3 T. Caraballo, P. Marín-Rubio and J. Valero, Autonomous and non-autonomous attractors for differential equations with delays, J. Differential Equations, 208 (2005), 9-41.       
4 T. Caraballo, M. J. Garrido-Atienza, B. Schmalfuss and J. Valero, Non-autonomous and random attractors for delay random semilinear equations without uniqueness, Discrete Contin. Dyn. Syst., 21 (2008), 415-443.       
5 T. Caraballo, M. J. Garrido-Atienza, B. Schmalfuss and J. Valero, Global attractors for a non-autonomous integro-differential equation in materials with memory, Nonlinear Anal., 73 (2010), 183-201.       
6 V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, American Mathematical Society, Providence, RI, 2002.       
7 J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional Differential Equations, Springer-Verlag, 1993.       
8 P. E. Kloeden and J. A. Langa, Flattening, squeezing and the existence of random attractors, Proc. Roy. Soc. London, 463 (2007), 163-181.       
9 P. E. Kloeden and B. Schmalfuss, Asymptotical behaviour of nonautonomous difference inclusions, Syst. Cont. Lett., 33 (1998), 275-280.       
10 D. S. Li and P. E. Kloeden, On the dynamics of nonautonomous periodic general dynamical systems and differential inclusions, J. Differential Equations, 224 (2006), 1-38.       
11 D. S. Li, Y. J. Wang and S. Y. Wang, On the dynamics of non-autonomous general dynamical systems and differential inclusions, Set-Valued Anal., 16 (2008), 651-671.       
12 S. S. Lu, H. Q. Wu and C. K. Zhong, Attractors for nonautonomous 2D Navier-Stokes equations with normal external forces, Discrete Contin. Dyn. Syst., 13 (2005), 701-719.       
13 Q. F. Ma, S. H. Wang and C. K. Zhong, Necessary and sufficient conditions for the existence of global attractors for semigroups and applications, Indiana Univ. Math. J., 51 (2002), 1541-1559.       
14 J. Mallet-Paret and G. R. Sell, Systems of differential delay equations: Floquet multipliers and discrete Lyapunov functions, J. Differential Equations, 125 (1996), 385-440.       
15 J. Mallet-Paret and G. R. Sell, The Poincaré-Bendixson theorem for monotone cyclic feedback systems with delay, J. Differential Equations, 125 (1996), 441-489.       
16 P. Marín-Rubio and J. Real, Pullback attractors for 2D-Navier-Stokes equations with delay in continuous and sub-linear operators, Discrete Contin. Dyn. Syst., 26 (2010), 989-1006.       
17 F. Morillas and J. Valero, Attractors for reaction-diffusion equations in $\mathbbR^N$ with continuous nonlinearity, Asymptotic Anal., 44 (2005), 111-130.       
18 R. Temam, Infinite Dimensional Dynamical System in Mechanics and Physics, Second edition, Springer-Verlag, New York, 1997.       
19 M. I. Vishik and V. V. Chepyzhov, Trajectory and global attractors of the three-dimensional Navier-Stokes systems, Math. Notes, 71 (2002), 177-193; translated from Mat. Zametki, 71 (2002), 194-213.       
20 Y. J. Wang and S. F. Zhou, Kernel sections and uniform attractors of multi-valued semiprocesses, J. Differential Equations, 232 (2007), 573-622.       
21 Y. J. Wang and S. F. Zhou, Kernel sections of multi-valued processes with application to the nonlinear reaction-diffusion equations in unbounded domains, Quart. Applied Math., 67 (2009), 343-378.       
22 Y. J. Wang, On the upper semicontinuity of pullback attractors for multi-valued processes, Quart. Applied Math., 71 (2013), 369-399.       

Go to top